# SDR IPXA2B74897

- Difficulty date: August 2, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 79,976 hours, 13,784 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING SPOILER ACTUATOR NR 6 SUPPORT FITTING INBD LWR LUG AREA FOUND CRACKED.  LT WING SPOILER NR 6 SPOILER SUPPORT FITTING INBD LOWER LUG AREA REPAIRED SRM 57- 51-13, REPAIR 1 R.22.   REPAIR CLASSIFIED AS MAJOR.
